# SDR SWAA2024050876398

- Difficulty date: April 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT W489] FWD CARGO AT STA.500 I AT S-26L; LOCATED UNDER LEFT TRANSITION PANEL STRINGER CLIP CRACKED.<[01] INSTALLED INTERCOSTAL IAW B737-800 SRM 51-40-02;[02] CORRECTION TO CORRECTIVE ACTION: INSTALLED NEW CLIP AND REINSTALLED INTERCOSTAL AT LT.HD. STA. 500 I STR. 26L IAW B737-800 SRM 51-40-02;[03] VERIFIED REMOVAL AND REPLACEMENT OF STRINGER CLIP AND INTERCOSTAL AT STA>.500I STR. 26L IAW B737-800 SRM 51-40-02
